Formula for a solution of ut + H(u,Du) = g

Adimurthi, ; Veerappa Gowda, G. D. (2000) Formula for a solution of ut + H(u,Du) = g Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 110 (4). pp. 393-414. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We study the continuous as well as the discontinuous solutions of Hamilton-Jacobi equation ut + H(u,Du) = g in Rn × R+ with u(x, 0) = u0(x). The Hamiltonian H(s,p) is assumed to be convex and positively homogeneous of degree one in p for each s in R. If H is non increasing in s, in general, this problem need not admit a continuous viscosity solution. Even in this case we obtain a formula for discontinuous viscosity solutions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hamilton-Jacobi Equation; Dynamic Programming Principle; Viscosity Sub and Super Solutions
ID Code:12087
Deposited On:10 Nov 2010 04:41
Last Modified:16 May 2016 21:29

Repository Staff Only: item control page